# SDR ASAA2023072244152

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,151 hours, 15,394 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING MASTER CAUTION RECALL FWD ZONE TEMP LIGHT ILLUMINATED. ZONE TEMP LIGHT RESET WITH MASTER CAUTION RESET. GROUNDED - YES. C/W FIM TASK 21-62 TASK 801. FAULT CLEARED. NO FURTHER DEFECTS NOTED. NO HISTORY IN 60 DAYS.
